Skip to Main content Skip to Navigation


hal-02922284v1  Journal articles
Benoît PerthameJakub Skrzeczkowski. Fast reaction limit with nonmonotone reaction function
Communications on Pure and Applied Mathematics, Wiley, 2022, ⟨10.1002/cpa.22042⟩
...
hal-02515263v3  Journal articles
Noemi DavidBenoît Perthame. Free boundary limit of tumor growth model with nutrient
Journal de Mathématiques Pures et Appliquées, Elsevier, 2021, 155, pp.62-82. ⟨10.1016/j.matpur.2021.01.007⟩
...
hal-02981952v1  Journal articles
Luís AlmeidaPierre-Alexandre BlimanGrégoire NadinBenoît PerthameNicolas Vauchelet. Final size and convergence rate for an epidemic in heterogeneous population
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2021, 31 (05), pp.1021-1051
...
hal-02934939v1  Journal articles
Giacomo DimarcoBenoît PerthameGiuseppe ToscaniMattia Zanella. Social contacts and the spread of infectious diseases
Journal of Mathematical Biology, Springer Verlag (Germany), 2021
...
hal-03133608v1  Journal articles
Nicolas FournierBenoît Perthame. A non-expanding transport distance for some structured equations
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2021, 53 (6), pp.6847-6872. ⟨10.1137/21M1397313⟩
...
hal-02194421v1  Journal articles
Benoît PerthameWeiran SunMin TangShugo Yasuda. Multiple asymptotics of kinetic equations with internal states
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2020, 30 (06), ⟨10.1142/S0218202520400060⟩
...
hal-02080155v2  Journal articles
Nicolas FournierBenoît Perthame. Transport costs for PDEs: the coupling method
EMS Surveys in Mathematical Sciences, EMS Publishing House, 2020, 7 (1), pp.1-31. ⟨10.4171/EMSS/35⟩
...
hal-02427825v1  Journal articles
Jeongho KimBenoît PerthameDelphine Salort. Fast voltage dynamics of voltage-conductance models for neural networks
Boletim da Sociedade Brasileira de Matemática / Bulletin of the Brazilian Mathematical Society, Springer Verlag, In press